Victor Nistor
Victor Nistor
Professor of Mathematics, Université Lorraine
E-mail megerősítve itt: math.psu.edu - Kezdőlap
Hivatkozott rá
Hivatkozott rá
Pseudodifferential operators on differential groupoids
V Nistor, A Weinstein, P Xu
Pacific journal of mathematics 189 (1), 117-152, 1999
Cyclic cohomology of etale groupoids
JL Brylinski, V Nistor
K-theory 8 (4), 341-365, 1994
Group cohomology and the cyclic cohomology of crossed products
V Nistor
Inventiones mathematicae 99 (1), 411-424, 1990
Homology of pseudodifferential operators I. Manifolds with boundary
RB Melrose, V Nistor
arXiv preprint funct-an/9606005, 1996
Pseudodifferential analysis on continuous family groupoids
R Lauter, B Monthubert, V Nistor
Documenta Mathematica 5, 625-655, 2000
Improving the rate of convergence of ‘high order finite elements’ on polygons and domains with cusps
C Băcuţă, V Nistor, LT Zikatanov
Numerische Mathematik 100, 165-184, 2005
Pseudodifferential operators on manifolds with a Lie structure at infinity
B Ammann, R Lauter, V Nistor
Annals of Mathematics, 717-747, 2007
Well-posedness and regularity for the elasticity equation with mixed boundary conditions on polyhedral domains and domains with cracks
AL Mazzucato, V Nistor
Archive for rational mechanics and analysis 195 (1), 25-73, 2010
Analysis of geometric operators on open manifolds: a groupoid approach
R Lauter, V Nistor
Quantization of singular symplectic quotients, 181-229, 2001
On the geometry of Riemannian manifolds with a Lie structure at infinity
B Ammann, R Lauter, V Nistor
arXiv preprint math/0201202, 2002
Analysis of the finite element method for transmission/mixed boundary value problems on general polygonal domains
H Li, A Mazzucato, V Nistor
Electron. Trans. Numer. Anal 37, 41-69, 2010
Sobolev spaces on Lie manifolds and regularity for polyhedral domains
B Ammann, AD Ionescu, V Nistor
Documenta Mathematica 11, 161-206, 2006
A Bivariant Chern--Connes Character
V Nistor
Annals of Mathematics 138 (3), 555-590, 1993
Groupoids and the integration of Lie algebroids
V Nistor
Journal of the Mathematical Society of Japan 52 (4), 847-868, 2000
Improving the Rate of Convergence of High-Order Finite Elements on Polyhedra I: A Priori Estimates
C Bacuta, V Nistor, LT Zikatanov
Numerical Functional Analysis and Optimization 26 (6), 613-639, 2005
Higher index theorems and the boundary map in cyclic cohomology
V Nistor
Documenta Mathematica 2, 263-295, 1997
K-theory of C*-algebras of b-pseudodifferential operators
R Melrose, V Nistor
Geometric & Functional Analysis GAFA 8 (1), 88-122, 1998
Stable range for tensor products of extensions of 𝒦 by C (X)
V Nistor
Journal of Operator Theory, 387-396, 1986
Interface and mixed boundary value problems on-dimensional polyhedral domains.
C Bacuta, AL Mazzucato, V Nistor, L Zikatanov
Documenta Mathematica 15, 687-745, 2010
Analysis of a modified Schrödinger operator in 2D: regularity, index, and FEM
H Li, V Nistor
Journal of Computational and Applied Mathematics 224 (1), 320-338, 2009
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20